# SDR QXEA2021062800328

- Difficulty date: June 24, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 8,958 hours, 5,471 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Spoiler System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT SPOILER HARNESS MIXED IN WITH FUEL QUANTITY HARNESS. RE POSITIONED AFT SPOILER CNTL MODULE HARNESS AWAY FROM FUEL QTY INDICATION HARNESSES PER E175 AMM 28-41-06-400-801-A, SWPM 20-45-30.
